# SDR QXEA2016100300632

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,528 hours, 24,202 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742005
- Part serial: 1058
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 31,403 hours, 29,665 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH WHEN FLAPS SELECTED TO 15 TO 35, THE FLAP POWER CAUTION ILLUMINATED AND THE FLAPS STUCK AT 15 DEGREES. LANDED AT 15 DEGREES FLAPS WITHOUT INCIDENT. REPLACED THE FLAP CONTROL UNIT IAW AMM 27-51-010-000-801/400-801. RETURNED TO SERVICE.
